# SDR CALA2020032000627

- Difficulty date: March 10, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 69,705 hours, 24,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 32.40 IS CRACKED LP 6481186 SPT REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02 AND ECRA 5711-01111.  DATA WAS TRANSCRIBED FROM 6481186, WORK ACCOMP LISHED, INSPECTED.  SSFR REPORT FORM 46-00 24 ENTERED BY UAL INSPECTION 03/10/20 INSPECTION ACCEPTED
